# SDR DALA2016100206980

- Difficulty date: October 1, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 58,708 hours, 7,661 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT COMPARTMENT HFA CHECK, FOUND EPSU 19WL AND 12WL FAULT.  REPLACED EPSU 19WL AND 12WL EPSU BATTERY.
